MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became contaminated during preparation.An icesphere 1.5 cx 90 degree needle was selected for a cryoablation procedure in the liver.While trying to flush the needle, the product was contaminated.The needle was exchanged for another of the same model to complete the procedure, and no patient complications were reported.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18133050
Report Number2124215-2023-63956
Device Sequence Number7790570
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2024
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0029734566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale